Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 1, Pages 71-83
http://dx.doi.org/10.1080/17486700802171993
Original Article

A Mathematical Model Quantifies Proliferation and Motility Effects of TGF-β on Cancer Cells

1Department of Cancer Biology, Vanderbilt University, Nashville, TN, USA
2Institute for Mathematics and Its Applications, University of Minnesota, Minneapolis, MN, USA
3Department of Mathematics, Vanderbilt University, Nashville, TN, USA

Received 3 March 2008; Accepted 29 April 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shizhen Emily Wang, Peter Hinow, Nicole Bryce, et al., “A Mathematical Model Quantifies Proliferation and Motility Effects of TGF-β on Cancer Cells,” Computational and Mathematical Methods in Medicine, vol. 10, no. 1, pp. 71-83, 2009. https://doi.org/10.1080/17486700802171993.